Boundary value problems for harmonic and minimal maps of surfaces into manifolds
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 9 (1982) no. 1, pp. 91-103.
@article{ASNSP_1982_4_9_1_91_0,
     author = {Lemaire, Luc},
     title = {Boundary value problems for harmonic and minimal maps of surfaces into manifolds},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {91--103},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 9},
     number = {1},
     year = {1982},
     zbl = {0532.58004},
     mrnumber = {664104},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1982_4_9_1_91_0/}
}
TY  - JOUR
AU  - Lemaire, Luc
TI  - Boundary value problems for harmonic and minimal maps of surfaces into manifolds
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1982
DA  - 1982///
SP  - 91
EP  - 103
VL  - Ser. 4, 9
IS  - 1
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1982_4_9_1_91_0/
UR  - https://zbmath.org/?q=an%3A0532.58004
UR  - https://www.ams.org/mathscinet-getitem?mr=664104
LA  - en
ID  - ASNSP_1982_4_9_1_91_0
ER  - 
%0 Journal Article
%A Lemaire, Luc
%T Boundary value problems for harmonic and minimal maps of surfaces into manifolds
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1982
%P 91-103
%V Ser. 4, 9
%N 1
%I Scuola normale superiore
%G en
%F ASNSP_1982_4_9_1_91_0
Lemaire, Luc. Boundary value problems for harmonic and minimal maps of surfaces into manifolds. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 9 (1982) no. 1, pp. 91-103. http://www.numdam.org/item/ASNSP_1982_4_9_1_91_0/

[1] W. Abikoff, The real anatytic theory of Teichmüller space, Springer Lecture Notes 820 (1980). | MR | Zbl

[2] W.D. Barcus - M.G. Baratt, On the homotopy classification of the extensions of a fixed map, Trans. Amer. Math. Soc., 88 (1958), pp. 57-74. | MR | Zbl

[3] R. Courant, Dirichlet's principle, conformal mapping and minimal surfaces, Pure Appl. Math. III, Interscience (1950), Springer-Verlag (1977). | MR | Zbl

[4] J. Dieudonné, Elements d'analyse, tome 3, cahiers scientifiques, fascicule 33, Gauthier-Villars (1970). | Zbl

[5] J. Eells - L. Lemaire, A report on harmonic maps, Bull. London Math. Soc., 10 (1978), pp. 1-68. | MR | Zbl

[6] P. Hartman, On homotopic harmonic maps, Canad. J. Math., 19 (1967), pp. 673-687. | MR | Zbl

[7] E. Heinz - S. Hildebrandt, Some remarks on minimal surfaces in Riemannian manifolds, Comm. Pure Appl. Math., 23 (1970), pp. 371-377. | MR | Zbl

[8] S. Hildebrandt - H. Kaul - K.-O. Widman, An existence theorem for harmonic mappings of Riemannian manifolds, Acta Math., 138 (1977), pp. 1-16. | MR | Zbl

[9] S. Hildebrandt - K.-O. Widman, Some regularity results for quasilinear elliptic systems of second order, Math. Z., 142 (1975), pp. 67-86. | EuDML | MR | Zbl

[10] L. Lemaire, Applications harmoniques de variétés à bord, C. R. Acad. Sci. Paris, A 279 (1974), pp. 925-927. | MR | Zbl

[11] L. Lemaire, Applications harmoniques de surfaces riemanniennes, J. Diff. Geom., 13 (1978), pp. 51-78. | MR | Zbl

[12] L. Lemaire, Harmonic nonholomorphic maps from a surface to a sphere, Proc. Amer. Math. Soc., 71 (1978), pp. 299-304. | MR | Zbl

[13] W.H. Meeks - S.-T. Yau, The classical Plateau problem and the topology of three-dimensional manifolds, to appear in Arch. Rational Mech. Anal.

[14] C.B. Morrey, The problem of Plateau on a Riemannian manifold, Ann. of Math., 49 (1948), pp. 807-851. | MR | Zbl

[15] C.B. Morrey, Multiple integrals in the calculus of variations, Grundlehren Math. 130, Springer-Verlag (1966). | MR | Zbl

[16] J. Sacks - K. Uhlenbeck, The existence of minimal immersions of 2-spheres, Bull. Amer. Math. Soc., 83 (1977), pp. 1033-1036. | MR | Zbl

[17] J. Sacks - K. Uhlenbeck, The existence of minimal immersions of 2-spheres, Ann. of Math., 113 (1981),pp 1-24. | MR | Zbl

[18] J. Sacks - K. Uhlenbeck, Minimal immersions of closed Riemann surfaces, to appear. | MR | Zbl

[19] R. Schoen - S.-T. Yau, Existence of incompressible minimal surfaces and the topology of three dimensional manifolds with non-negative scalar curvature, Ann. of Math., 110 (1979), pp. 127-142. | MR | Zbl

[20] E.H. Spanier, Algebraic topology, McGraw Hill (1966). | MR | Zbl

[21] G. Springer, Introduction to Riemann surfaces, Addison-Wesley (1957). | MR | Zbl